Open Access
July, 2002 Remarks on Littlewood-Paley functions and singular integrals
Dashan FAN, Shuichi SATO
J. Math. Soc. Japan 54(3): 565-585 (July, 2002). DOI: 10.2969/jmsj/1191593909


We consider the generalized Littlewood-Paley square functions arising from rough kernels and prove the Lp-boundedness for a certain range of p depending on the kernel. We also study a class of singular integrals by similar methods.


Download Citation

Dashan FAN. Shuichi SATO. "Remarks on Littlewood-Paley functions and singular integrals." J. Math. Soc. Japan 54 (3) 565 - 585, July, 2002.


Published: July, 2002
First available in Project Euclid: 5 October 2007

zbMATH: 1029.42010
MathSciNet: MR1900957
Digital Object Identifier: 10.2969/jmsj/1191593909

Primary: 42B20 , 42B25

Keywords: Littlewood-Paley functions , singular integrals

Rights: Copyright © 2002 Mathematical Society of Japan

Vol.54 • No. 3 • July, 2002
Back to Top